MathSciNet Relay Station
MathSciNet bibliographic data
MR1271551 (95f:54008) 54A35 (03E35 03E50)
Shelah, Saharon; Steprāns, Juris Somewhere trivial autohomeomorphisms. J. London Math. Soc. (2) 49 (1994), no. 3, 569–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement